BROWSE

Related Scientist

Researcher

박지훈
기하학 수리물리 연구단
more info

Flexible affine cones over del Pezzo surfaces of degree 4

Cited 0 time in webofscience Cited 0 time in scopus
176 Viewed 9 Downloaded
Title
Flexible affine cones over del Pezzo surfaces of degree 4
Author(s)
Jihun Park; Won J.
Publication Date
2016-03
Journal
European Journal of Mathematics, v.2, no.1, pp.304 - 318
Publisher
Springer International Publishing
Abstract
For an arbitrary ample divisor A on a smooth del Pezzo surface S of degree 4, we show that the affine cone of S defined by A is flexible. © 2015, Springer International Publishing AG
URI
https://pr.ibs.re.kr/handle/8788114/2592
ISSN
2199-675X
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > Journal Papers (저널논문)
Files in This Item:
2016_JHP_Flexible affine cones over del Pezzo surfaces of degree 4.pdfDownload

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse